Results 1 to 7 of 7
  1. #1
    flyguy6661 is offline Member
    Join Date
    Aug 2011
    Posts
    616

    i need a expirienced member to help make a quick important decision please !

    so i posted up a couple of days ago but il tell the story again, 2 weeks ago sunday i started my test/npp cycle which was
    week 1-10 300mg test enanthate a week
    week 1-9 100mg test prop EOD
    week 1-9 200mg NPP eod
    and arimidex .25mg ed throughout
    what with england being so bloody hot and im the work im in i was finding it hard to get motivated and getting 5/6 meals down me a day but i powered on and did the best i could which was generally pretty good. on monday i hit the gym twice in one day which ive never done before smashed legs in the morning and went back in the evening for chest & bi's which i wouldnt do again, tuesday i woke up feeling very very tired, slightly sick and had a sore throat, turned out it was tonsillitis and i was put on penecillin which my body didnt like as i had tingle sensation in my hands and feet and a rash, i couldnt eat/train so i decided that tuesday was my last injection and i would save my gear and do it in a month or 2 as i was so frustrated that i couldnt train and eat as i wanted to make the most of this cycle. now im feeling better should i jump back on or do i leave it ???? my last jab was tuesday so its been 4 days. and ive been on for 2 weeks and 2 days. what do you guys honestly think would be my best decission and what would you do if it was you ?????? also i guess the best of my gains to come will be week 3/4and 5 yes ???
    thanks alot

  2. #2
    Lunk1's Avatar
    Lunk1 is offline aka "JOB"
    Join Date
    Mar 2012
    Location
    METHAMERICA
    Posts
    16,392
    Considering you are 21...I would suggest stopping

  3. #3
    flyguy6661 is offline Member
    Join Date
    Aug 2011
    Posts
    616
    im not 21 bro im 24 was 21 3 years ago when i created the account lol almost 25

  4. #4
    Lunk1's Avatar
    Lunk1 is offline aka "JOB"
    Join Date
    Mar 2012
    Location
    METHAMERICA
    Posts
    16,392
    Not saying that you might not be older but, please look at your math. Aug 2011 was 2 years ago. Even if you had just turned 22 that would put you at 24 NOT almost 25...get the math?

    All that aside..no harm in continuing. 4 days isn't going to be an issue

  5. #5
    flyguy6661 is offline Member
    Join Date
    Aug 2011
    Posts
    616
    but do you think i personally should continue even if i cant give it my 100% due to work and heat ???? like i still train hard and eat well but i will have to miss the odd meal and session as i am a bitch with heat ! lol also AAS wouldnt of caused a rash would you think pretty sure that was down to penecillin. so start a fresh monday and smash it for the next 7 weeks as its only just kickin in i guess ??? cheers bro

  6. #6
    tectime's Avatar
    tectime is offline Member
    Join Date
    May 2013
    Location
    USA
    Posts
    965
    Pull up your skirt nancy and get back to the gym. I doubt if the rash and shit is from the compounds after two weeks of use, you would see allergic reaction much faster like right after shot. Also dude it's hot everywhere it summer. And almost everybody has a job that is either hard and exhausting or whatever. I hear those excuses from people all the time, don't have time, really get off your ass and go to the gym, I got to work!, only 8 or 10 hrs a day,still plenty of time to exercise. my wee wee is sore, oh boo hoo get to the gym and work it out don't cry TRY! If your going to take the step to do compounds you can't be a Weinie you have to have the discipline to stick to your workout sched, stick to your eating protocol, stick to your injection routine, DISCIPLINE ! If not truly dedicated then stick to protein shakes and running by the gum to bullshit with the other wienies that are there to talk and text each other. No offense intended unless you fit Weinie description and if you do then I've wasted enough time! You must dig deep inside yourself to find your true warrior ! Haha haha !

    Looks like its another beautiful day of helping to rid Weinie ness out of the world !

  7. #7
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    I think you should continue... Even if you can'T eat enough. You will simply lose some BF.

    You won't have the gain you hope for but a lower BF + some gain is still a successful cycle IMO

    Try your best to eat a lot and train hard. If you don't have the time to train then find the time.

    The first thing before considering a cycle is to be able to take the time to train... 1-2h a day is doable by everyone. Just give-up TV-Computer-playtime or whatever who is not vital. because TRAINING IS VITAL!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •